MathSciNet Relay Station
MathSciNet bibliographic data
MR2353702 35P05 (35J15 35J25 35P15 47F05 60J60 76R50)
Ben-Ari, Iddo; Pinsky, Ross G. Spectral analysis of a family of second-order elliptic operators with nonlocal boundary condition indexed by a probability measure. J. Funct. Anal. 251 (2007), no. 1, 122–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement